# SDR C2XA09SH051

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145
- Aircraft serial: 476
- Aircraft time: 18,074 hours, 13,636 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 54200003001XJT
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT ENGINE INLET ATTACHING FLANGE HAS MULTIPLE SCREW HOLES WITH CORROSION.  MX REPAIRED LT ENGINE INLET ATTACHING FLANGE IAW EC5420-01158.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
